JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Honam Mathematical Journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-293X 
eISSN :
 
Journal DOI :
10.5831/HMJ 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • ON SPECIAL SETS IN PRE-LOGICS
  • Ahn, Sun-Shin ; Yoo, Jae-Kwang ;
  • Honam Mathematical Journal, volume 33, issue 1, 2011, Pages 61~71
  • DOI : 10.5831/HMJ.2011.33.1.061
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • INVERTIBLE INTERPOLATION ON Ax
  • Kwak, Sung-Kon ; Kang, Joo-Ho ;
  • Honam Mathematical Journal, volume 33, issue 1, 2011, Pages 115~120
  • DOI : 10.5831/HMJ.2011.33.1.115
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)